# SDR 98ZZZX527

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1066T
- Make and model: Beech A36
- Aircraft serial: E2996
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 628371
- Condition: Broken
- Location: Throttle Link
- Part time: 292 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL/THROTTLE LINKAGE SPRING BROKEN.  LOW HOURS SINCE NEW.
